RCIN and OZwRCIN projects

Object

Title: Sulle congruenze di curve. « Rend. Acc. Lincei », s. 5ª, vol. VIII (1˚ sem. 1899), pp. 239-246

Object collections:

Last modified:

Dec 23, 2020

In our library since:

Dec 23, 2020

Number of object content downloads / hits:

11

All available object's versions:

https://rcin.org.pl/publication/186421

Show description in RDF format:

RDF

Show description in RDFa format:

RDFa

Show description in OAI-PMH format:

OAI-PMH

Objects Similar

×

Citation

Citation style:

This page uses 'cookies'. More information